# SDR FDEA201311072708

- Difficulty date: November 7, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 92,096 hours, 17,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E LOWER ACCESS PANEL 518FB CUTOUT INBD CORNER FOUND CRACKED AT WS 492.  REPAIRED IAW SRM 57-40-02, FIGURE 202, REPAIR 7, REVISION 53.  CLASSIFIED MAJOR REPAIR IAW GMM 6-2-100 REVISION 118.
